A compact null set containing a differentiability point of every Lipschitz function

Research output: Contribution to journalArticle

Standard

A compact null set containing a differentiability point of every Lipschitz function. / Doré, M; Maleva, Olga.

In: Mathematische Annalen, Vol. 351, No. 3, 27.11.2010, p. 633-663.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{365afd35712743928d2e677a50f5a5bc,
title = "A compact null set containing a differentiability point of every Lipschitz function",
author = "M Dor{\'e} and Olga Maleva",
year = "2010",
month = nov,
day = "27",
doi = "10.1007/s00208-010-0613-4",
language = "English",
volume = "351",
pages = "633--663",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer",
number = "3",

}

RIS

TY - JOUR

T1 - A compact null set containing a differentiability point of every Lipschitz function

AU - Doré, M

AU - Maleva, Olga

PY - 2010/11/27

Y1 - 2010/11/27

U2 - 10.1007/s00208-010-0613-4

DO - 10.1007/s00208-010-0613-4

M3 - Article

VL - 351

SP - 633

EP - 663

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 3

ER -